# SDR ASAA2019052729470

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,416 hours, 12,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED UPON DESCENT, IT EXTINGUISHED UPON RECALL. GROUNDED - YES. RESET BOTH #1 AND #2 PACK/ZONE TEMPERATURE CONTROLLERS, RAN BITE CHECKS ON BOTH CONTROLLERS, OPS CHECK GOOD IAW AMM 21-61-00-700-806-002, THEN RAN BOTH PACKS (LT AND RT) FOR 30 MINUTES, NO ISSUES, NO PROBLEMS. RAN BITE TEST AGAIN ON #1 AND #2 PACK/ZONE TEMPERATURE CONTROLLERS, OPS CHECK GOOD AGAIN.
